# SDR SWIA202156971

- Difficulty date: March 8, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N179SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000565
- Aircraft time: 14,086 hours, 8,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 88-90 S21l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION, AFT WET AREA UNDER FLOOR AROUND RIVET BUCK TAILS ALONG STRINGER 21L FROM FRAME 88 TO FRAME 90.   (C-CHECK) RO 3/23/2021    PERFORMED STRINGER SPLICE REPAIR IN AFT WET AREA UNDER FLOOR ON STRINGER 21L FROM FRAME 88 TO FRAME 90.REF ETD 2021-170-007131 REV B. WEIGHT OF SPLICE IS 87 GRAMS, WEIGHT IS NEGLIABLE AND DOES NOT AFFECT THE WEIGHT AND BALLANCE.
